# SDR C2XA06IA119

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 8,986 hours, 4,807 cycles
- Engine: Allsn AE3007A
- Engine time: 8,515 hours, 4,556 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 23060117
- Condition: Separated
- Location: Rt Engine
- Part time: 8,515 hours, 4,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O THE CREW REPORTED THAT THE NR 2 ENGINE ITT SPIKED. POWER WAS REDUCED AND E2 ANTI-ICE FAIL MESSAGE APPEARED ON EICAS. THE CREW RETURNED WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
